# SDR ASAA2022041237988

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 33,411 hours, 10,717 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

#1 ENG SHOWING EGT EXCEEDANCE. GROUNDED - YES. VERIFIED ENG #1 EXCEEDANCE REF B737-900 AMM 71-00-00-740-801. ACCOMP EEC BITE ON ENG #1 REF B737-900 FIM 73-00 TASK 801. RECORDED BOTTOM LEFT EGT SIGNAL OUT OF RANGE LAST 10 FLT LEGS. ACCOMP FIM 77-21 TASK 803 TEMPS WITHIN RANGE. ACCOMPLISHED T49.5 PROBE AND EGT SYS INSP REF AMM 77-21-01-200-801-F00. #3 PROBE RESISTANCE OUT OF LIMITS. ALSO RECORDED HIGH RESISTANCE PINS B- & U- J10 THROUGH #3 EGT PROBE. ACCOMP EGT CONNECTOR CLEAN REF AMM 77-21-00-140-801 ALL RESISTANCE VALUES NOW WITHIN RANGE. RMVD & RPLCD # 3 EGT PROBE PRECAUTIONARY REF AMM 77-21-01. GROUND VERIFICATION SUCCESSFUL.
